# SDR SWAA2024052981710

- Difficulty date: May 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR PANEL 221GF TOP LAYER DELAMITED AND FWD O/B CORNER BROKEN. FAULT WAS RESOLVED ON ANOTHER FAULT; REF TO TTG8Q00T3U69.  FOR INSTALLATION REF TO TTG8Q00S01RX.
